Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Heart occasionally beats harder than normal causing shortness of breath, on BP medicines. What could be the cause?

My heart will occasionally beat like once or twice and its best described as being harder than normal.. It will kinda take my breath away also and that happrns everytime too.... I am 35 and have hypertension but take meds... Ehat is happening ?? I am a disabled vet and my only health care is through the VA which sometimes really isnt the best and it makes me nervous because its happening more frequent .... From maybe once everybtwo weeks to now about a year later like 3-6 times a day.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Your description is not clear enough to conclude - looks like you are having missed beats? Sometimes they occur in normal persons too.
You have not mentioned the name of your medicine - may be it contains diuretic ( cause salt losing) / Low level of electrolytes like example -potassium - may be the reason.
There are medicines for blood pressure which also have effects on heart beating - example - Beta Blockers
If it is very troublesome, they may do Holter - 24 hour ambulatory monitoring - of your beats - to get a proper idea
You ought to see your doctor / have an ECG done / and then modify your treatment
A vet should not be afraid so easily! Relax - this appears to be simple...
Good luck
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor